MathSciNet Relay Station
MathSciNet bibliographic data
MR1865398 (2002i:47009) 47A15 (46L54 47L30)
Śniady, Piotr; Speicher, Roland Continuous family of invariant subspaces for $R$-diagonal operators. Invent. Math. 146 (2001), no. 2, 329–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement